Downloads: 94

Files in This Item:
File Description SizeFormat 
1910-07.pdf872.76 kBAdobe PDFView/Open
Title: Second order asymptotic behaviour of location equivariant estimators for a family of truncated distributions (Asymptotic Statistics and Its Related Topics)
Authors: 大谷内, 奈穂  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Ohyauchi, Nao
Akahira, Masafumi
Issue Date: Aug-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1910
Start page: 102
End page: 114
Thesis number: KJ00009483719
URI: http://hdl.handle.net/2433/223202
Appears in Collections:1910 Asymptotic Statistics and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.